# SDR R61A201511270962

- Difficulty date: November 27, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 21,088 hours, 16,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 90-91
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, BELLY SKIN INTERIOR SIDE FROM 28L-27R BETWEEN FRAMES 90-91 IS CORRODED.  MAINTENANCE PERFORMED PERMAMENT REPAIR OF BELLY SKIN INTERIOR SIDE FROM 28L-27R BETWEEN FRAMES 90-91 BY A DOUBLER REPAIR, REF ETD 2015-170-114409.
